Am I Crazy or Is This NORMAL? 24 Years Old and Confused! Help Please
My boyfriend has brought up a lot of these points below that I have been experienceing and never thought that they could be linked to the side effects of the Mirena. He notices a big difference since I had this put in. ... more »
My boyfriend has brought up a lot of these points below that I have been experienceing and never thought that they could be linked to the side effects of the Mirena. He notices a big difference since I had this put in.
I am really debating if i should have it taken out because it was extremely painful to get it put in. I had it put in 12/2010 and I am 24 years old.
I was on nuvaRing before the Mirena and dont feel that i was this bad.
I would GREATLY appreciate anyone's feedback.
-More gas than usual
-Moody to the max. HIGH/LOWs every day. Seems to be one of them to the extreme
-not affectionate at all
-little to no interest in sex
-unmotivated for anything
-sleepy... would rather sleep than do anything else. And usually I am the opposite. Really enjoy being social and spending time with my friends, and now I could care less it seems.
-had light periods once I had the mirena. Dec- Feb had regular period, 3-5 days long and had dark tar looking discharge on and off. I had extremely heavy flows before with extreme cramping (leg would get tingly numb, etc). No period after Feb. some light to brown/pinkish discharge here and there in place of my period. still had cramping but wasn’t as bad. Now I have no period. It just stopped. I would be completely ok with this if i felt normal still.
-my nipples are extremely sore. Even when they are brushed against like in the shower. Feels like I have close pins on them constantly. This has come and gone. Was really apparent when I first got the mirena, and lasted for about a month and is now back.
-painful sex, only on the right side of my lower body area- really low, not sure what to reference it as but its an internal pain.
-have had constant achy back pain since it was inserted under my lower back ribs
Would someone please respond and help me out. Not sure if i should get it out or not. Im confused if these are side effects or if my mind is playing games on me. Help!